Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes abdomen pain while taking misoprostol contraceptive pills

Premium Questions

Dr. Shanti Vennam MD

My gf and I had an abortion (using mifepristone and misoprostol pills) 2 months back. After ... the emergency contraceptive pill ( levonorgestrel 1.5 mg) around 20 hours after the unprotected... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)
Dr. Sree Gouri SR MD

on the 25th of this month. I have spotting from a week after takin the emergency contraceptive pill and pain in the right side of the abdomen and spotting. I had the pain before i took... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)
Dr. Mahesh Koregol MD

control pills from the past 3 months. I started my usual XXXXXXX contraceptive pills from 23rd feb i.e. 5 ... are the chances of pregnancy and Can I still take another I pill to be on... View answer

Answered by : Dr. Mahesh Koregol ( Infertility Specialist)
Dr.   Jacqueline Brown MD

Hi ive been On the pill for about 3 months but decided to come off as it was giving me headaches ... negative however 2 days after coming of the pill i had light bleeding where as now its more like a period ... View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)
Dr. Manisha Jain MD

contraceptive pill within 3 hours. The next day on 18th we had sex with condom but the condom tore ...Hi , I have a regular seven day period cycle usually with ovulation pain and mild spotting one... View answer

Answered by : Dr. Manisha Jain ( OBGYN)

Public Forum Discussions

Dr.  Shinas Hussain MD

decided to take the emergency contraceptive pill (Contraplan II: levonorgestrel is the active ingredient .... And if not, what can the reason behind the lactation be? Is it related to the... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Nishikant Shrotri MD

okay, so im 16 years old(female) and i went on the pill(birth control) about 3 months ago ... but not enough to actually. Ive had some pains in my stomach maybe once or twice but thats it. I do double up ... View answer

Answered by : Dr. Nishikant Shrotri ( OBGYN)
Dr. Lekshmi Rita Venugopal MD

Hello there, I have recently changed my contraceptive pill. I was taking ovranette since i was 18 ... if a change of pill would work. I was wandering a couple of things. Do i take the... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr.  Cori Baill MD

I m on the contraceptive pill and I usually get my period by the second gap day between pills... I ... if this is related) but I m getting pains around my c-section scar (I had a section... View answer

Answered by : Dr. Cori Baill ( OBGYN)
Dr.  Dhanwant Rai Sood MD

the pills I am taking stop the ovulation ? ...Hi, I am on The Pill and I was suppose to have my period last Saturday, I even took three pregnancy ... View answer

Answered by : Dr. Dhanwant Rai Sood ( General & Family Physician)

Mobile Questions and Answers

Dr.  Saurabh Gupta MD

Hi, The most common side effect of the pill is breakthrough bleeding or spotting, which is when a woman bleeds in the weeks she's taking active pills. Other common side effects...

Dr. Raju A.T MD

Yes, weight gain can be seen in some as side effect on taking hormonal contraceptives.

Dr.  Aarti Abraham MD

Yes it can cause weight gain.